# SDR CA140128008

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Mlg Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE FLIGHT CREW RECEIVED AN UNSAFE GEAR INDICATION AND DECLARED AN EMERGENCY.  THE ACFT RETURNED TO ORIGIN AND LANDED WITHOUT FURTHER INCIDENT WITH EMERGENCY SERVICES STANDING BY.  MAINTENANCE REPLACED A DAMAGED PROXIMITY SENSOR BRACKET AND THE ACFT WAS RETURNED TO SERVICE.  INFORMATION FROM THE OPERATOR IS THAT THE UNSAFE GEAR INDICATION WAS A NOSE GEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING.  THE CREW RAN THE CHECKLIST AND PULLED THE MANUAL GEAR RELEASE.  IN ADDITION TO REPLACING THE PROXIMITY SENSOR BRACKET, MAINTENANCE CARRIED OUT A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM TO VERIFY INSTALLATION OF THE NEW BRACKET AND ADJUSTMENT OF CENTERING OF THE PROXIMITY SENSOR.
